How much weight gain is possible on nortriptyline? Is it worth going on for nerve issues/pain and neuropathy/tremors?

Depends . . . Weight gain is one of the common side effects of nortriptyline and its precursor, amitriptyline. How much weight you gain depends upon you, the individual. Same goes for whether its worth trying it to treat nerve issues as you've asked. Do your research & talk to your doc about all your options, especially risk vs benefit which varies from person to person & w/time & circumstance.
Tricyclics are known. for weight gain side effects, which is one of the major reasons the next class of antidepressants (SSRI's) were developed. Your question is really about costs vs. benefits, so there is room for both your subjective experiences and your MD's advice. Most people put up with some weight gain in the service of escaping pain.
Could be major. Have seen up to 10-20 lbs in one month. Nortryptiline isn't my preferred choice for nerve pain, and much prefer Lyrica (pregabalin).
Yes, weight gain. They may cause weight gain, but are very effective medications. It is wise to assume that every medication combination can cause problems.